Nash Equilibrium with Mark-Up-Pricing Oligopolists

Grant, S and Quiggin, J (1994) Nash Equilibrium with Mark-Up-Pricing Oligopolists. Economics Letters, 45 2: 245-251. doi:10.1016/0165-1765(94)90143-0

Author Grant, S
Quiggin, J
Title Nash Equilibrium with Mark-Up-Pricing Oligopolists
Journal name Economics Letters   Check publisher's open access policy
ISSN 0165-1765
Publication date 1994-06
Sub-type Article (original research)
DOI 10.1016/0165-1765(94)90143-0
Volume 45
Issue 2
Start page 245
End page 251
Total pages 7
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 10:40:46 EST by System User